| Model Number |
429878 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited a loss of capture, and the device was reprogrammed to right ventricular (rv) only pacing.Approximately three months later, the patient was seen, and testing noted good capture in a different vector.The lv lead was programmed back on and remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead, implanted: (b)(6) 2016. dtpa2qq crt-d, implanted: (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.